# SDR DU4R2009395

- Difficulty date: August 27, 2009
- Submitted: September 2, 2009
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N14605
- Make and model: Boeing 737524
- Aircraft serial: 27318
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, FOUND CABIN, FUSELAGE FRAME AT BS 616, INBD CHORD CRACKED AT LWR (2) FASTENERS, WL 201.6 LT.
